# SDR QR9R2025070200002

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9126
- Aircraft time: 4,554 hours
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 9550162490
- Condition: Illuminated
- Location: #1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#1 ENGINE FUEL PRESSURE LIGHT ILLUMINATED ON CAD DURING FLIGHT. REMOVED AND REPLACED PRESSURE SWITCH IAW ARRIEL 1 E3 TASK 73-31-00-900-801-A01. MOC COMPLETED OK.
